# SDR COMA0760200

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 19,210 hours, 17,602 cycles
- Engine: Ge CF343A1
- Engine time: 20,707 hours, 19,384 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5103 - DURING ADDITION OF POWER FOR TAKEOFF NR 2 ENGINE WILL NOT SPOOL ABOVE 30 PERCENT.  ABORTED TAKEOFF AT 15 KTS.  INSPECTED ENGINE, NO DEFECTS NOTED.  PERFORMED LOW AND HIGH POWER RUNS, NO DEFECTS NOTED (CND).
